# SDR DALA2024081908245

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N871DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31982
- Aircraft time: 24,634 hours, 9,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5139248) AFT RIGHT HAND BODY EMERGENCY LIGHT AREA INOP. REMOVED AND REPLACED AFT RIGHT HAND BATTERY PACK PER B737 AMM 33-51. OPS CHECK GOOD.
